Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 14 (2018), 055, 14 pages      arXiv:1608.08700
Contribution to the Special Issue on Modular Forms and String Theory in honor of Noriko Yui

The Künneth Formula for the Twisted de Rham and Higgs Cohomologies

Kai-Chieh Chen a and Jeng-Daw Yu b
a) Department of Mathematics, University of California, Berkeley, Berkeley, CA, USA
b) Department of Mathematics, National Taiwan University, Taipei, Taiwan

Received February 23, 2018, in final form June 02, 2018; Published online June 12, 2018

We prove the Künneth formula for the irregular Hodge filtrations on the exponentially twisted de Rham and the Higgs cohomologies of smooth quasi-projective complex varieties. The method involves a careful comparison of the underlying chain complexes under a certain elimination of indeterminacy.

Key words: de Rham complex; Hodge filtration; Künneth formula.

pdf (408 kb)   tex (18 kb)


  1. Esnault H., Sabbah C., Yu J.-D., $E_1$-degeneration of the irregular Hodge filtration, J. Reine Angew. Math. 729 (2017), 171-227, arXiv:1302.4537.
  2. Hartshorne R., Algebraic geometry, Graduate Texts in Mathematics, Vol. 52, Springer-Verlag, New York - Heidelberg, 1977.
  3. Katzarkov L., Kontsevich M., Pantev T., Bogomolov-Tian-Todorov theorems for Landau-Ginzburg models, J. Differential Geom. 105 (2017), 55-117, arXiv:1409.5996.
  4. Mochizuki T., A twistor approach to the Kontsevich complexes, Manuscripta Math., to appear, arXiv:1501.04145.
  5. Mochizuki T., Twistor property of GKZ-hypergeometric systems, arXiv:1501.04146.
  6. Mochizuki T., Mixed twistor $\mathcal D$-modules, Lecture Notes in Mathematics, Vol. 2125, Springer, Cham, 2015.
  7. Sabbah C., Monodromy at infinity and Fourier transform, Publ. Res. Inst. Math. Sci. 33 (1997), 643-685.
  8. Sabbah C., Irregular Hodge theory, arXiv:1511.00176.
  9. Sabbah C., Yu J.-D., On the irregular Hodge filtration of exponentially twisted mixed Hodge modules, Forum Math. Sigma 3 (2015), e9, 71 pages, arXiv:1406.1339.
  10. Sampson J.H., Washnitzer G., A Künneth formula for coherent algebraic sheaves, Illinois J. Math. 3 (1959), 389-402.
  11. Yu J.-D., Irregular Hodge filtration on twisted de Rham cohomology, Manuscripta Math. 144 (2014), 99-133, arXiv:1203.2338.

Previous article  Next article   Contents of Volume 14 (2018)